Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hursch, J. L.
1967.
A theorem about hyperspaces.
Mathematical Proceedings of the Cambridge Philosophical Society,
Vol. 63,
Issue. 3,
p.
597.
Hitchcock, A. G.
1974.
9.—A Note on the Hypergraph of a Mapping between Uniform Spaces.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 72,
Issue. 2,
p.
129.
Hitchcock, A. G.
1977.
HYPERSPACES.
Quaestiones Mathematicae,
Vol. 2,
Issue. 1-3,
p.
207.
Künzi, Hans-Peter A.
2007.
Uniform structures in the beginning of the third millenium.
Topology and its Applications,
Vol. 154,
Issue. 14,
p.
2745.
Bouziad, Ahmed
2009.
Uniformities with the same Hausdorff hypertopology.
Topology and its Applications,
Vol. 156,
Issue. 7,
p.
1315.
Rosa, Marco
and
Vitolo, Paolo
2013.
A question related to the Isbell problem.
Topology and its Applications,
Vol. 160,
Issue. 13,
p.
1829.